Alert archive / Alabama / Freeze Warnings in 2007
Freeze Warning 2, NWS Birmingham, AL
NWS Birmingham, AL issued this freeze warning at Apr 7, 2007, 4:59 AM CDT for 39 counties in Alabama. It took effect at Apr 7, 2007, 11:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2007, 4:59 AM CDT (09:59 UTC)
- In effect from
- Apr 7, 2007, 11:00 PM CDT
- Expired
- Apr 8, 2007, 9:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1925 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 070959 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 459 AM CDT SAT APR 7 2007 ...RECORD BREAKING COLD STILL EXPECTED ACROSS CENTRAL ALABAMA... .NORTHWEST WINDS WILL CONTINUE TO TRANSPORT UNSEASONABLY COLD AIR INTO CENTRAL ALABAMA TODAY AND TONIGHT. RECORD LOW TEMPERATURES ARE FORECAST ACROSS MUCH OF THE AREA...WITH SUB-FREEZING TEMPERATURES LIKELY. ALZ011>015-017>029-036>038-072100- /O.UPG.KBMX.FZ.A.0003.070408T0400Z-070408T1400Z/ /O.NEW.KBMX.FZ.W.0002.070408T0400Z-070408T1400Z/ /O.CON.KBMX.FZ.W.0001.000000T0000Z-070407T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...LANETT... LAFAYETTE 459 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... BELOW FREEZING CONDITIONS ARE EXPECTED ACROSS THE AREA UNTIL AROUND 9 AM THIS MORNING. EVEN COLDER WEATHER IS FORECAST TONIGHT...WITH TEMPERATURES IN THE 20S EXPECTED TO LAST FOR SEVERAL HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>035-039>050-072100- /O.UPG.KBMX.FZ.A.0003.070408T0400Z-070408T1400Z/ /O.NEW.KBMX.FZ.W.0002.070408T0400Z-070408T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS-AUTAUGA- LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...DEMOPOLIS... LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...HAYNEVILLE... WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...UNION SPRINGS... AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 459 AM CDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY. TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING ACROSS THE ENTIRE AREA TONIGHT...WITH LOWEST READINGS IN THE 26 TO 30 DEGREE RANGE. SUB-FREEZING CONDITIONS COULD LAST UP TO 5 HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
4 follow-up statements
000 WWUS74 KBMX 071552 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1052 AM CDT SAT APR 7 2007 ...RECORD BREAKING COLD STILL EXPECTED ACROSS CENTRAL ALABAMA... .NORTHWEST WINDS WILL CONTINUE TO TRANSPORT UNSEASONABLY COLD AIR INTO CENTRAL ALABAMA THIS AFTERNOON AND TONIGHT. RECORD LOW TEMPERATURES ARE FORECAST ACROSS MUCH OF THE AREA...WITH SUB- FREEZING TEMPERATURES LIKELY. ALZ011>015-017>050-080200- /O.CON.KBMX.FZ.W.0002.070408T0400Z-070408T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 1052 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY. TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING ACROSS ALL OF CENTRAL ALABAMA TONIGHT...WITH MOST OF THE LOWEST READINGS IN THE 25 TO 30 DEGREE RANGE. SUB-FREEZING TEMPERATURES COULD LAST UP TO 6 HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KBMX 080205 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 905 PM CDT SAT APR 7 2007 ...RECORD BREAKING COLD STILL EXPECTED ACROSS CENTRAL ALABAMA... .NORTHWEST WINDS WILL CONTINUE TO TRANSPORT UNSEASONABLY COLD AIR INTO CENTRAL ALABAMA TONIGHT. RECORD LOW TEMPERATURES ARE FORECAST ACROSS MUCH OF THE AREA...WITH SUB-FREEZING TEMPERATURES EXPECTED. ALZ011>015-017>029-081000- /O.NEW.KBMX.FZ.A.0004.070409T0500Z-070409T1400Z/ /O.CON.KBMX.FZ.W.0002.070408T0400Z-070408T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 905 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING ACROSS NORTH CENTRAL ALABAMA SUNDAY NIGHT...WITH MOST OF THE LOWEST READINGS IN THE 28 TO 32 DEGREE RANGE. SUB-FREEZING TEMPERATURES COULD LAST UP TO 3 HOURS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>050-081000- /O.CON.KBMX.FZ.W.0002.070408T0400Z-070408T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 905 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. TEMPERATURES ARE FORECAST TO DROP BELOW FREEZING ACROSS ALL OF CENTRAL ALABAMA TONIGHT...WITH MOST OF THE LOWEST READINGS IN THE 25 TO 30 DEGREE RANGE. SUB-FREEZING TEMPERATURES COULD LAST UP TO 6 HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KBMX 080933 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 433 AM CDT SUN APR 8 2007 ALZ011>015-017>029-082100- /O.CON.KBMX.FZ.W.0002.000000T0000Z-070408T1400Z/ /O.CON.KBMX.FZ.A.0004.070409T0500Z-070409T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 433 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. TEMPERATURES ARE EXPECTED TO BOTTOM OUT BETWEEN 25 AND 30 DEGREES IN MOST AREAS AROUND 7 AM THIS MORNING...ALTHOUGH A FEW OUTLYING AREAS MAY SEE TEMPERATURES DIP INTO THE LOWER 20S. CONDITIONS SHOULD RISE ABOVE FREEZING IN MOST SPOTS BY 9 OR 10 AM. THERE IS A CHANCE OF ONE MORE NIGHT OF FREEZING TEMPERATURES TONIGHT. HOWEVER...CLOUD COVER SHOULD LIMIT THE AMOUNT OF TIME BELOW FREEZING TO JUST 2 TO 3 HOURS AT MOST. $$ ALZ030>050-081400- /O.CON.KBMX.FZ.W.0002.000000T0000Z-070408T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 433 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES ARE EXPECTED TO BOTTOM OUT BETWEEN 30 AND 32 DEGREES IN MOST AREAS AROUND 7 AM THIS MORNING...ALTHOUGH A FEW OUTLYING AREAS MAY SEE TEMPERATURES DIP INTO THE UPPER 20S. CONDITIONS SHOULD RISE ABOVE FREEZING IN MOST SPOTS BY 9 AM. $$
000 WWUS74 KBMX 081404 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 904 AM CDT SUN APR 8 2007 ALZ011>015-017>029-082100- /O.EXP.KBMX.FZ.W.0002.000000T0000Z-070408T1400Z/ /O.CON.KBMX.FZ.A.0004.070409T0500Z-070409T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 904 AM CDT SUN APR 8 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS BEEEN ALLOWED TO EXPIRE. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. FREEZING TEMPERATURES ARE POSSIBLE ONE MORE NIGHT. HOWEVER...CLOUD COVER SHOULD LIMIT THE AMOUNT OF TIME BELOW FREEZING TO JUST 2 TO 3 HOURS AT MOST. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>050-081515- /O.EXP.KBMX.FZ.W.0002.000000T0000Z-070408T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 904 AM CDT SUN APR 8 2007 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN ABOVE FREEZING IN MOST LOCATIONS ACROSS CENTRAL ALABAMA AND THE FREEZE WARNING HAS BEEN ALLWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Apr 7, 3:48 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 7, 3:48 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 348 AM CDT SAT APR 7 2007 .DISCUSSION... COLD ADVECTION GOING FULL FORCE ACROSS CENTRAL ALABAMA EARLY THIS MORNING...WITH TEMPERATURES DROPPING THROUGH THE 30S IN MOST AREAS. THE CLOUDS AND PRECIP HAVE MOVED OUT...AND CONDITIONS ARE NOW MOSTLY CLEAR AND STILL QUITE BREEZY. NORTH WINDS WILL CONTINUE TO ADVECT THE COLD INTO THE AREA THROUGH THE DAY TODAY...AND MOST SPOTS WILL STRUGGLE TO REACH 50 DEGREES. IMPRESSIVE DRYNESS WILL BE ACCOMPANYING THE COLD...WITH DEWPOINTS DROPPING TO THE 10 TO 15 DEGREE RANGE. RECORDS ARE STILL EXPECTED TO FALL TONIGHT...AND THE ENTIRE AREA WILL LIKELY EXPERIENCE FREEZING CONDITIONS FOR VARYING AMOUNTS OF TIME. I THINK OUR CURRENT FORECAST TEMPS LOOK GOOD. IT IS JUST SO HARD TO BELIEVE THE MAV MOS WHEN IT PREDICTS TEMPS SOME 5 DEGREES BELOW THE ALL-TIME APRIL LOW TEMPERATURES. NEEDLESS TO SAY...AN AREAWIDE FREEZE WARNING WILL BE ISSUED FOR TONIGHT. WILL DEFER TO THE DAY SHIFT TO DECIDED WHETHER OR NOT ANOTHER FREEZE WATCH IS REALLY NEEDED FOR SOME AREAS FOR SUNDAY NIGHT AND MONDAY MORNING. WHILE ALL THIS COLD IS GOING ON...THERE IS MOISTURE UNCOMFORTABLY CLOSE TO US ALONG THE GULF COAST. THE NAM MODEL FORECASTS THIS MOISTURE AND PRECIP TO STAY SOUTH OF US THROUGH THE PERIOD...AND THIS SEEMS LIKE THE MOST REALISTIC SOLUTION. THUS...WILL NOT MENTION ANY POPS IN THE SHORT TERM PORTION OF THE FORECAST UNTIL THE NEXT SYSTEMS STARTS TO APPROACH FROM THE WEST LATE MONDAY NIGHT. /61/ MOIST SOUTHERLY FLOW WILL INCREASE ACROSS THE AREA ON TUESDAY AND AIR MASS WILL BECOME MORE UNSTABLE ESPECIALLY ACROSS THE SOUTHERN SECTIONS. WILL GO WITH A CHANCE OF SHOWERS AND THUNDERSTORMS MOST SECTIONS TUESDAY AND TUESDAY NIGHT. COLD FRONT WILL MOVE INTO AND ACROSS THE AREA ON WEDNESDAY AND WILL FORECAST SCATTERED SHOWERS AND THUNDERSTORMS AREA-WIDE. A FEW STRONG STORMS POSSIBLE ON TUESDAY AND THEN MORE ORGANIZED STRONG STORMS POSSIBLE ON WEDNESDAY AS LOW LEVEL JET INCREASES. MUCH DRIER AIR OVER-SPREADS THE AREA WEDNESDAY NIGHT...THURSDAY AND THURSDAY NIGHT AS UPPER RIDGE BUILDS IN FROM THE NORTHWEST. NEXT STORM SYSTEM WILL APPROACH FROM THE WEST THROUGHOUT FRIDAY AND WILL INCLUDE A CHANCE OF SHOWERS AND THUNDERSTORMS ALL SECTIONS FRIDAY NIGHT. HIGHS TUESDAY...WEDNESDAY AND THURSDAY 65 TO 70 NORTH AND LOWER 70S SOUTH...THEN WARMING INTO THE LOWER AND MIDDLE 70S ON FRIDAY. OVERNIGHT LOWS IN THE 50S TUESDAY NIGHT...THEN THE 40S WEDNESDAY NIGHT AND THURSDAY NIGHT. KSL && .AVIATION...06Z TAF DISCUSSION. WINDS STILL ARE THE ONLY CONCERN THROUGH THE PERIOD. TIGHT GRADIENT ACROSS THE AREA WILL KEEP NORTHWEST WINDS UP AROUND 10 KTS THROUGH THE NIGHT WITH HIGHER GUSTS. DURING THE DAY ON SATURDAY WINDS WILL INCREASE TO AROUND 12 TO 15 KTS WITH HIGHER GUSTS. && .FIRE WEATHER... WITH SUCH LOW DEWPOINTS MOVING IN TODAY...AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TO DROP BELOW 25 PERCENT ACROSS THE ENTIRE AREA. THE DRY CONDITIONS...ALONG WITH THE GUSTY NORTHWEST WINDS...WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. RED FLAG WARNING WILL REMAIN IN EFFECT. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 48 22 54 29 58 / 0 0 10 10 10 ANNISTON 49 24 54 30 59 / 0 0 0 10 10 BIRMINGHAM 49 25 55 33 60 / 0 0 0 10 10 TUSCALOOSA 50 25 55 34 61 / 0 0 0 10 10 CALERA 49 26 55 34 60 / 0 0 0 10 10 AUBURN 52 27 55 35 61 / 0 0 0 10 10 MONTGOMERY 53 30 56 37 62 / 0 10 0 10 10 TROY 54 27 57 35 64 / 0 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Apr 6, 8:52 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 852 PM CDT FRI APR 6 2007 ALZ011>015-017>050-080153- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 852 PM CDT FRI APR 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ...FREEZE WARNING IN EFFECT FOR NORTHERN HALF OF THE AREA... FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF CENTRAL ALABAMA LATE TONIGHT INTO EARLY SATURDAY MORNING. A FREEZE WARNING HAS BEEN ISSUED FOR AREAS ALONG AND NORTH OF A LINE FROM ALICEVILLE... TO ALABASTER...TO ALEXANDER CITY...FROM 1 AM TONIGHT TO 9 AM SATURDAY MORNING...WITH A FREEZE WATCH IN EFFECT SOUTH OF THAT LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...RED FLAG WARNING IN EFFECT FOR ALL OF CENTRAL ALABAMA ON SATURDAY... LOW RELATIVE HUMIDITIES AND WINDS OF 10 TO 15 MPH WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS SATURDAY AFTERNOON. A FIRE WEATHER WARNING HAS BEEN ISSUED FOR ALL OF CENTRAL ALABAMA...FROM 11 AM UNTIL 7 PM SATURDAY. EVEN COLDER CONDITIONS ARE FORECAST FOR SATURDAY NIGHT INTO SUNDAY MORNING...WITH A WIDESPREAD FREEZE LIKELY ACROSS MOST OF THE AREA. TEMPERATURES ARE FORECAST TO DROP INTO THE MID AND UPPER 20S AS FAR SOUTH AS DEMOPOLIS AND ALEXANDER CITY...WITH FREEZING TEMPERATURES ALL THE WAY DOWN TO SELMA...MONTGOMERY...TROY...AND EUFAULA. TIME BELOW FREEZING WILL RANGE FROM 6 TO 10 HOURS IN THE NORTH...TO 1 TO 5 HOURS IN THE SOUTH. CONDITIONS ARE EXPECTED TO BE A COUPLE DEGREES WARMER MONDAY MORNING. HOWEVER...A FREEZE IS STILL POSSIBLE ACROSS MUCH OF THE AREA. A STRONG WEATHER SYSTEM WILL MOVE ACROSS CENTRAL ALABAMA TUESDAY NIGHT INTO WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE STRONG TO SEVERE THUNDERSTORMS. AT THIS TIME...THERE IS STILL SOME UNCERTAINTY IN STRENGTH AND TIMING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:42 PM CDT | Red Flag Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
Nearby
Freeze Warnings in Alabama, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.